MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET MP - 12; OXIMETER

MASIMO - 40 PARKER RD SET MP - 12; OXIMETER
Model Number 4083
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported seeing an spo2 of 39% on the patient which did not match the clinical picture when using a philips mp 50 with fast via a mms module.Replacing the cable resolved the issue.These failures occurred in six beds in a small long term pediatric ventilator unit.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
The returned cable was evaluated and found to be functioning as designed.No product performance issue identified, based on the investigation above, the customer complaint could not be duplicated.

Brand Name
RD SET MP - 12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6075997
Report Number2031172-2016-01209
Device Sequence Number2102250
Product Code DQA
UDI-Device Identifier00843997009782
UDI-Public(01)00843997009782(11)160901(10)16J2C
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4083
Device Catalogue Number4083
Device Lot Number16J2C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2016
Was the Report Sent to FDA? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/13/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date11/03/2016
Supplement Report FDA Received Date12/21/2016
01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1